On generalized vector pre-variational and pre-quasivariational inequalities

O. Chadli, Xiaoqi Yang, J. C. Yao

Research output: Journal article publicationJournal articleAcademic researchpeer-review

15 Citations (Scopus)

Abstract

In this paper, we consider generalized vector pre-variational inequality problems as well as vector pre-quasivariational inequality problems in abstract space setting. We establish several existence results for these two classes of problems by employing the Ky Fan lemma and a scalarization technique, respectively.
Original languageEnglish
Pages (from-to)392-403
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume295
Issue number2
DOIs
Publication statusPublished - 15 Jul 2004

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this